Cookies?
Library Header Image
LSE Research Online LSE Library Services

The bass and topological stable ranks for algebras of almost periodic functions on the real line, II

Mortini, Raymond and Sasane, Amol (2019) The bass and topological stable ranks for algebras of almost periodic functions on the real line, II. Banach Journal of Mathematical Analysis, 13 (3). pp. 565-581. ISSN 1735-8787

[img] Text - Accepted Version
Repository staff only until 1 March 2020.

Download (379kB) | Request a copy

Identification Number: 10.1215/17358787-2018-0051

Abstract

Let Λ be either a subgroup of the integers ℤ, a semigroup in ℕ, or Λ = ℚ (resp., Q +). We determine the Bass and topological stable ranks of the algebras AP Λ = {f ∈ AP : σ(f) ⊆ Λ} of almost periodic functions on the real line and with Bohr spectrum in Λ. This answers a question in the first part of this series of articles under the same heading, where it was shown that, in contrast to the present situation, these ranks were infinite for each semigroup Λ of real numbers for which the ℚ-vector space generated by Λ had infinite dimension.

Item Type: Article
Official URL: https://projecteuclid.org/info/euclid.bjma
Additional Information: © 2019 Project Euclid
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 03 Jan 2019 15:31
Last Modified: 27 Jan 2020 00:01
URI: http://eprints.lse.ac.uk/id/eprint/91488

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics